Renormings and extremal structures

Godefroy, G. ; Rao, T. S. S. R. K. (2004) Renormings and extremal structures Illinois Journal of Mathematics, 48 (3). pp. 1021-1029. ISSN 0019-2082

PDF - Publisher Version

Official URL:


In this paper we use renorming techniques to settle several questions on extremal structures of Banach spaces. We construct a unitary vector in a dual space which is not a weak -unitary. We construct an exposed point in the unit ball of a Banach space X that remains exposed in the unit ball of X(4) but is not extreme in the unit ball of X(6).

Item Type:Article
Source:Copyright of this article belongs to University of Illinois Press.
ID Code:64690
Deposited On:14 Oct 2011 06:46
Last Modified:18 May 2016 13:01

Repository Staff Only: item control page